# SDR SWAA001438

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 50,416 hours, 33,701 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL804A
- Part serial: 165
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG OIL TEMP INDICATED 165 DEGS.  ATTEMPTED TO REDUCE TEMP BY REDUCING POWER, NO EFFECT.  DURING DESCENT OIL TEMP INDICATION BECAME ERRATIC, THEN STABILIZING TO 120 DEG.  REMOVED AND REPLACED NR 1 ENG OIL TEMP IND AND OIL TEMP BULB PER MM.
